# SDR TWAA0000912

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 936
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 936, LBL 6 IN, THE AFT SIDE OF KEEL BEAM STRUCTURE HAD 2 EA 5 IN VERTICAL CRACKS, ONE AT RADIUS 1 1/8 AND SECOND AT RADIUS 1/2 IN, BOTH ON SAME MEMBER.  REPLACED PER SRM 53-05, FIG 81 PAGE 267, DRAWING NUMBER REF 5936360.
